# SDR AWXA9900427

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 65C2591118A
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON FRONT SPAR LOWER FLANGE DELAMINATED, FIBER MISSING AT I/B HINGE AREA AT I/B END.  ALSO, CRACKED AT 2ND I/B HINGE.  REPAIRED PER ER 03-5751-99306-EYI.
